This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
I. M. Gel'fand and L. A. Dikii, "Fractional powers of operators, and Hamiltonian systems," Funkts. Anal. Prilozhen.,10, No. 4, 13–29 (1976).
I. M. Gel'fand and L. A. Dikii, "The resolvent and Hamiltonian systems," Funkts. Anal. Prilozhen.,11, No. 2, 11–27 (1977).
V. G. Drinfel'd and V. V. Sokolov, "Lie algebras and equations of Korteweg—de Vries type," Itogi Nauki i Tekhniki, Sovrem. Probl. Mat.,24, 81–180 (1984).
S. L. Luk'yanov and V. A. Fateev, "Conformally invariant models of two-dimensional quantum field theory with Zn-symmetry," Zh. Éksp. Teor. Fiz.,94, No. 3, 23–37 (1988).
A. B. Zamolodchikov, "Infinite extra symmetries in two-dimensional conformal quantum field theory," Teor. Mat. Fiz.,65, No. 3, 347–359 (1985).
A. A. Belavin, A. M. Polyakov, and A. B. Zamolodchikov, "Infinite conformal symmetry in two-dimensional quantum field theory," Nucl. Phys.,241B, No. 2, 333–380 (1984).
N. N. Bogolyubov (Bogoliubov) and D. V. Shirkov, Introduction to the Theory of Quantized Fields (3rd ed.), Wiley, New York (1980).
L. D. Faddeev and L. A. Takhtadzhyan (L. A. Takhtajan), Hamiltonian Methods in the Theory of Solitons, Springer, Berlin (1987).
T. G. Khovanova, "Gelfand-Dikii Lie algebras and the Virasoro algebra," Funkts. Anal. Prilozhen.,20, No. 4, 89–90 (1986).
V. A. Fateev and A. B. Zamolodchikov, "Conformal quantum field theory models in two dimensions having Z3 symmetry," Nuclear Phys. B,280, 644–660 (1987).
B. L. Feigin and D. B. Fuks, "Skew-symmetric invariant differential operators on the line and Verma modules over the Virasoro algebra," Funkts. Anal. Prilozhen.,16, No. 2, 47–63 (1982).
L. D. Landau Institute of Theoretical Physics. Translated from Funktsionalnyi Analiz i Ego Prilozheniya, Vol. 22, No. 4, pp. 1–10, October–December, 1988.
About this article
Cite this article
Luk'yanov, S.L. Quantization of the Gel'fand—Dikii brackets. Funct Anal Its Appl 22, 255–262 (1988). https://doi.org/10.1007/BF01077417
- Functional Analysis